# SDR DALA1118943114

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 30,716 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR PANEL 161NF HAS MULTIPLE DENTS, EDGE DAMAGES, CRACKS AND FILLER REPAIRS FABRICATED AFT CARGO FLOOR PANEL 161NF ON STAM TRAVELER 873413 IAW DWG 3D25-40532, MATERIAL A402AB-60X144 BATCH 1910500.
